# SDR AALA202307076492

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 30,766 hours, 3,555 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 7900101
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TE AIRCRAFT RETURNED TO LHR DUE TO LAVATORY #3 INDICATES FULL WITH LAVATORIES #1 AND 2 FILLING RAPIDLY. THE AIRCRAFT LANDED SAFELY AT LHR WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 LAVATORY TOILET ASSEMBLY PER AMM 38-32-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH ALL LAVATORIES FUNCTIONING AND INDICATING OK.
